# SDR SWIA972372

- Difficulty date: February 4, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 13,903 hours, 12,583 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Failed
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PARK BRAKE SOV CAUTION MESSAGE ILLUMINATED.  RETURNED TO SLC.  REMOVED AND REPLACED PARKING BRAKE SHUTOFF VALVE IAW 32-45-11.  OPS AND LEAK CHECK GOOD.
